Side effects of Tamoxafin & Femara

This forum is for new members. Find out a little about Cancer Support France and its aims, introduce yourself, if you wish, and meet other members.

Moderators: pennycsf, PaddyFrog, KarenVM87, Cathy Allen

diparkin
Posts: 16
Joined: Sat May 20, 2017 9:31 am

Side effects of Tamoxafin & Femara

Postby diparkin » Mon May 22, 2017 7:06 pm

Hallo

A neighbout asked me if any of us knew anything about side effects. She has just commenced a second bout of breast cancer and finds, as in her first go through, that she has problems with bleeding gums and aching jaw after taking these drugs.
Does anyone know anything about this or where she could enquire?

thanks

di

pennycsf
Site Admin
Posts: 605
Joined: Sun Jan 24, 2010 7:19 pm

Re: Side effects of Tamoxafin & Femara

Postby pennycsf » Mon May 22, 2017 7:21 pm

Bleeding gums is a comparatively rare side effect of tamoxifen. As it is rare, I suggest your neighbour talks to her doctor straight away.

The common side effects are menopausal symptoms such as hot flushes (even if you have had them before), skin changes and weight gain.

The most common side effect of Femara and that family of drugs (the aromatose inhibitors) is pains in the joints which can be alleviated by changing the particular drug. It also causes hot flushes.

Hope that helps :)

diparkin
Posts: 16
Joined: Sat May 20, 2017 9:31 am

Re: Side effects of Tamoxafin & Femara

Postby diparkin » Tue May 23, 2017 3:35 pm

My neighbour says thankyou Penny. She is probably going to take a french friend with her to ask the dr about this


Return to “Welcome”

Who is online

Users browsing this forum: No registered users and 1 guest